# SDR C2XA07CL064

- Difficulty date: July 31, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 19,461 hours, 14,428 cycles
- Engine: Allsn AE3007A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Sensor
- Part number: 102AU1AF
- Part serial: A22591
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 2666 THE CREW REPORTED A TAT 1 HEAT INOP MESSAGE ON THE EICAS WITH A FAINT ELECTRICAL BURNING ODOR THAT LASTED FOR 1 TO 2 MINUTES.MAINTENANCE INSPECTED AND REPLACED THE NR 1 TAT CURRENT SENSOR KO064. OPERATIONAL CHECKS OF THE SYSTEM WERE GOOD.
